# SDR HNAA2011042400078

- Difficulty date: April 14, 2011
- Submitted: April 24, 2011
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 009
- Aircraft time: 66,302 hours, 74,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 1013079
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHT IS INOP AT ROW 7.  R & R LIGHT MODULE AS REQUIRED. OPS CHECKED GOOD.
